manuscripta mathematica

, Volume 39, Issue 2–3, pp 233–243 | Cite as

Harmonic properties of some arithmetical sequences

  • Jean Coquet


We discuss the harmonic properties of a class of sequences which contains the so-called paper folding sequences; meanperiodicity is first studied, then a sufficient condition is given for the existence of a spectral measure.


Spectral Measure Borelian Measure Bound Sequence Dover Publication Arithmetical Progression 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Coquet J., Kamae T., Mendés-France M., Sur la mesure spectrale de certaines suites arithmétiques,Bull. Soc. Math. France 105 (1977) 369–384MathSciNetzbMATHGoogle Scholar
  2. [2]
    Coquet J., Liardet P., Répartition uniforme des suites et indépen- dance statistique,Comoosito Mathematica, to appear Google Scholar
  3. [3]
    Davis C., Knuth D.E., Number representations and dragon curves,J. Recreational Math. 3 (1970), 61–81and 133–149MathSciNetGoogle Scholar
  4. [4]
    Dekking F.M., Constructies voor 0-1-rijen met strikt ergodische afgesloten baan,Doctoraalscriptie (1974)Google Scholar
  5. [5]
    Delange H., Sur les fonctions q-additives ou q-multiplicatives,Acta Arithmetiea 21 (1972), 285–298MathSciNetzbMATHGoogle Scholar
  6. [6]
    Mendes-France M., Tenenbaum G., Dimension des courbes planes, papiers pliés et suites de Rudin-Shapiro,Bull. Soc. Math. France 109 (1981) 207–215MathSciNetzbMATHGoogle Scholar
  7. [7]
    Mendes-France M., Var der Poorten A.J., Arithmetic and analytic properties of paper folding sequencesBull, of the Australian Math. Soc. 24 (1981), 123–131MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Wiener N., The Fourier integral and certain of its applications,New-York, Dover Publications (1958)Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Jean Coquet
    • 1
  1. 1.Département de MathématiqueUniversite de ValenciennesValenciennes CedexFrance

Personalised recommendations